MAUDE Adverse Event Report: ANGIODYNAMICS, INC. BIOFLO VORTEX; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

ANGIODYNAMICS, INC. BIOFLO VORTEX; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number H787CT80LPBDNFVI0
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Chest Pain (1776); Extravasation (1842)
Date of Event 03/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
On or about (b)(6), 2022, plaintiff underwent placement of an angiodynamics 8f smartport product, reference number (b)(4), lot number 5743897.The device was implanted by dr.David c.Lynn, md at (b)(6) hospital in (b)(6) wisconsin, for the purpose of providing chemotherapy administration.On or about (b)(6), 2023, plaintiff was admitted to (b)(6) hospital for chest wall pain.During her extended hospital stay, plaintiff's smartport was found to have port leakage and fibrin sheath of the port catheter that required port removal and replacement.On or about (b)(6), 2023 following plaintiff's diagnosis, plaintiff's defective port was removed at (b)(6) hospital by dr.(b)(6) m.D.On or about (b)(6), 2023, plaintiff underwent placement of an angiodynamics 8f smartport product, reference number (b)(4), lot number 5748718.The device was implanted by dr.(b)(6), m.D.At (b)(6) hospital wisconsin, for the purpose of providing chemotherapy administration.
 
Additional Manufacturer Narrative
The device is not available to be returned to the manufacturer for evaluation.An investigation into the root cause for the event is currently in progress.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4).

Brand Name
BIOFLO VORTEX
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
alexandra invencio
603 queensbury avenue
queensbury, NY 12804
MDR Report Key24728675
Report Number1319211-2026-00104
Device Sequence Number13328344
Product Code LJT
UDI-Device Identifier15051684017145
UDI-Public15051684017145
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K190559
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberH787CT80LPBDNFVI0
Device Catalogue NumberCT80LPBDNFVI
Device Lot Number5743897
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale